# SDR TSAA9833204

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AL
- Make and model: Boeing 737230
- Aircraft serial: 23155
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED FORWARD SERVICE DOOR EMERGENCY EXIT IDENTIFICATION LIGHT ASSY DUE TO BEING INOPERATIVE.  OPS CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
